dc.contributor.author |
Herzallah, Mohamed A. E.
|
|
dc.contributor.author |
El-Shahed, Moustafa
|
|
dc.contributor.author |
Baleanu, Dumitru
|
|
dc.date.accessioned |
2022-06-17T12:18:34Z |
|
dc.date.available |
2022-06-17T12:18:34Z |
|
dc.date.issued |
2013 |
|
dc.identifier.citation |
Herzallah, Mohamed A. E.; El-Shahed, Moustafa; Baleanu, Dumitru (2013). "Mild and strong solutions for a fractional nonlinear neumann boundary value problem", Journal of Computational Analysis and Applications, Vol. 15, No. 2, pp. 341-352. |
tr_TR |
dc.identifier.issn |
1572-9206 |
|
dc.identifier.uri |
http://hdl.handle.net/20.500.12416/5665 |
|
dc.description.abstract |
In this paper, we investigated the following fractional Neumann boundary value problem CDα0+u(t)-λu(t) = f(t; u(t)); u'(0) = u'(1) = 0; 1 < α < 2, λ= 0; where CDαa+ is the fractional Caputo derivative. We proved the existence of at least one mild solution and we determined when this solution is unique for suitable assumptions on the function f. © 2013 by Eudoxus Press,LLC,all rights reserved. |
tr_TR |
dc.language.iso |
eng |
tr_TR |
dc.rights |
info:eu-repo/semantics/closedAccess |
tr_TR |
dc.subject |
Boundary Value Problem |
tr_TR |
dc.subject |
Fractional Caputo Derivative |
tr_TR |
dc.subject |
Neumann Conditions |
tr_TR |
dc.subject |
Schauffer Fixed Point Theorem |
tr_TR |
dc.title |
Mild and strong solutions for a fractional nonlinear neumann boundary value problem |
tr_TR |
dc.type |
article |
tr_TR |
dc.relation.journal |
Journal of Computational Analysis and Applications |
tr_TR |
dc.contributor.authorID |
56389 |
tr_TR |
dc.identifier.volume |
15 |
tr_TR |
dc.identifier.issue |
2 |
tr_TR |
dc.identifier.startpage |
341 |
tr_TR |
dc.identifier.endpage |
352 |
tr_TR |
dc.contributor.department |
Çankaya Üniversitesi, Fen - Edebiyat Fakültesi, Matematik Bölümü |
tr_TR |